Dynamic Solubility Limits in Nanosized Olivine LiFePO4

M Wagemaker, DP Singh, WJH Borghols, UL Lafont, LA Haverkate, VK Peterson, FM Mulder

Research output: Contribution to journalArticleScientificpeer-review

116 Citations (Scopus)
Original languageEnglish
Pages (from-to)10222-10228
Number of pages7
JournalJournal of the American Chemical Society
Volume133
Issue number26
DOIs
Publication statusPublished - 2011

Keywords

  • CWTS JFIS >= 2.00

Cite this

Wagemaker, M., Singh, DP., Borghols, WJH., Lafont, UL., Haverkate, LA., Peterson, VK., & Mulder, FM. (2011). Dynamic Solubility Limits in Nanosized Olivine LiFePO4. Journal of the American Chemical Society, 133(26), 10222-10228. https://doi.org/10.1021/ja2026213